# SDR AALA991067

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1451N
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11460
- System (JASC): 2720 · Rudder Control System
- Part: Manifold
- Part number: 703852
- Condition: Defective
- Location: Rudder
- Component: Vickers
- Stage of operation: CL
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1734 - ON CLIMB-OUT FROM ORD/YUL, RECEIVED FAULT INDICATION FOR RUDDERS 1 AND 2, YAW DAMPERS 1 AND 2, AND STABILIZER TRIMS 1 AND 2.  AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED ACTIVE RUDDER MANIFOLD, REPLACED HIGH PRESSURE SWITCH ON STANDBY RUDDER MANIFOLD, AND REPLACED FLIGHT AUGMENTATION COMPUTER.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
